Tohoku Mathematical Journal

Remarks on Helson-Szegö problems

Yoshiki Ohno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 18, Number 1 (1966), 54-59.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243480

Digital Object Identifier
doi:10.2748/tmj/1178243480

Mathematical Reviews number (MathSciNet)
MR0203519

Zentralblatt MATH identifier
0178.50101

Subjects
Primary: 46.55

Citation

Ohno, Yoshiki. Remarks on Helson-Szegö problems. Tohoku Math. J. (2) 18 (1966), no. 1, 54--59. doi:10.2748/tmj/1178243480. https://projecteuclid.org/euclid.tmj/1178243480


Export citation

References

  • [1] S. BOCHNER, Generalized conjugate and analytic functions without expansions, Proc. Nat.Acad.Sci.U. S. A., 45(1959), 855-857.
  • [2] H. HELSON AND G. SZEGO, A problem in prediction theory, Annali di Matematica, 51(1960), 107-138.
  • [3] K. HOFFMAN, Analytic functions and logmodular Banach algebras, Acta Math., 10 (1962), 271-317.
  • [4] L. LOOMIS, An Introduction to Abstract Harmonic Analysis, Van Nostrand, 1953
  • [5] A. ZYGMUND, Trigonometric Series, Vol.1, Cambridge Univ. Press, 1959